# SDR IPXA2022070883959

- Difficulty date: June 21, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 146N1017
- Condition: Damaged
- Location: Frs 1520 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C20AFT CARGO FRAME AT STA 1520 R/H SIDE IS DENTED ON THE TOP OF THE FRAME FLANGE BY S-26RREPAIR PER SRM 53-00-07-2R-5 DETAIL I AND RCD 271205
